M. Atapour, R. Hajypory, S.M. Sheikholeslami and L. Volkmann, The signed k-domination number of directed graphs, Cent. Eur. J. Math. 8 (2010), 1048–1057.
 W. Chen and E. Song, Lower bounds on several versions of signed domination number, Discrete Math. 308 (2008), 1837–1846.
 E.J. Cockayne and C.M. Mynhardt, On a generalization of signed dominating function of graphs, Ars Combin. 43 (1996), 235–245.
 D. Delić and C. Wang, Upper signed k-domination in a general graph, Inform. Process. Lett. 110 (2010), 662–665.
 J.E. Dunbar, S.T. Hedetniemi, M.A. Henning and A. McRae, Minus domination in graphs, Discrete Math. 199 (1999), 35–47.
 J.E. Dunbar, S.T. Hedetniemi, M.A. Henning and P.J. Slater, Signed domination in graphs, Graph Theory, Combinatorics, and Applications, 1 (1995), 311–322.